MathSciNet Relay Station
MathSciNet bibliographic data
MR2314521 76M20 (65M06 76R50)
Li, Guoyuan; Jackson, C. Rhett Simple, accurate, and efficient revisions to MacCormack and Saulyev schemes: high Peclet numbers. Appl. Math. Comput. 186 (2007), no. 1, 610–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement